# SDR N6WA2021061001

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10065
- Aircraft time: 40,404 hours, 30,611 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE08006A04
- Part serial: 00412
- Condition: Inoperative
- Location: Cockpit Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION CAME ON IN FLIGHT. REMOVED AND REPLACED #2 DISPLAY COOLING FAN IAW CRJ 550 AMM 21-24-12. OPS CHECK GOOD
